Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18809


Title: A General Result on Covariance Stabilizing Transformations
Authors: 宋傳欽
Date: 2001-09
Issue Date: 2008-12-24 13:36:56 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,29(3),171-192
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing